Some Combinatorial Identities of \(q\)-Harmonic and \(q\)-Hyperharmonic Numbers

Can Kızılateş, Naim Tuğlu


In this paper, by means of \(q\)-difference operator we derive \(q\)-analogue for several well known results for harmonic numbers. Also we give some identities concerning \(q\)-hyperharmonic numbers.


Harmonic numbers; hyperharmonic numbers; \(q\)-harmonic numbers; \(q\)-hyperharmonic numbers, \(q\)-difference operator

Full Text:



R. Graham, D. Knuth and K. Patashnik, Concrete Mathematics, Addison Wesley (1989).

M.Z. Spivey, Combinatorial sums and finite difference, Discrete Math. 307 (2007), 3130–3146.

W. Chu, Summation formulae involving harmonic numbers, Filomat 26 (2012), 143–152.

J. Choi, Finite summation formulas involving binomial coefficients, harmonic numbers and generalized harmonic numbers, J. Inequal. Appl. 49 (2013), p. 11.

J.H. Comway and R.K. Guy, The Book of Numbers, Springer-Verlag, New York (1996).

A.T. Benjamin, D. Gaebler and R.A. Gaebler, Combinatorial approach to hyperharmonic numbers, Integers 3 (2003), 1–9.

V. Kac and P. Cheung, Quantum Calculus, Universitext, Springer, New York (2001).

G.E. Andrews, R. Askey and R. Roy, Special Functions, Encyclopaedia of Mathematics and Its Applications, Vol. 71, Cambridge University Press, Cambridge (1999).

K. Dilcher, Determinant expressions for q-harmonic congruences and degenerate Bernoulli numbers, Electron. J. Combin. 15 (2008), #R63.

T. Mansour, M. Stattuck and C. Song, q-Analogs of identities involving harmonic numbers and binomial coefficients, Appl. Appl. Math. 7 (2012), 22–36.

T. Mansour, Identities on harmonic and q-harmonic number sums, Afr. Mat. 23 (2012), 135–143.

I. Mezö, Some possible q-generalizations of harmonic numbers, Arxiv:1106.5029.

W. Chu and Q. Yan, Combinatorial identities on q-harmonic numbers, J. Combin. Math. Combin. Comput. 77 (2011), 173–185.

T. Mansour and M. Shattuck, A q-analog of the hyperharmonic numbers, Afr. Math. 25 (2014), 147–160.

T. Ernst, q-Stirling numbers, and umbral approach, Adv. Dyn. Syst. Appl. 3 (2008), 251–282.

M.S. Kim and J.W. Son, A note on q-difference operators, Commun. Korean Math Soc. 17 (2002), 423–430.

A. Sofo, Harmonic numbers and double binomial coefficients, Integral Transforms Spec Funct. 20 (2009), 847–857.

A. Sofo and H.M. Srivastava, Identities for the harmonic numbers and binomial coefficients, Ramanujan J. 25 (2011), 93–113.

J. Choi and H.M. Srivastava, Some summation formulas involving harmonic numbers and generalized harmonic numbers, Math. Computer Modelling 54 (2011), 2220–2234.

G. Dattoli and H.M. Srivastava, A note on harmonic numbers, umbral calculus and generating functions, Appl. Math. Lett. 21 (2008), 686–693.

M. Bahsi and S. Solak, An application of hyperharmonic numbers in matrices, Hacet. J. Math. Stat. 42 (2013), 387–393.

N. Tuglu, C. Kızılates and S. Kesim, On the harmonic and hyperharmonic Fibonacci numbers, Adv. Difference Equ. 2015, p. 297, doi:10.1186/s13662-015-0635-z (2015).

X. Wang and Y. Qu, Some generalized q-harmonic number identities, Integral Transforms Spec. Funct. 26 (2015), 971–984.

R. Corcino, On p, q-binomial coefficients, Integers 8 (2008), #A29.



  • There are currently no refbacks.

eISSN 0975-8607; pISSN 0976-5905